michael2000HUN Apr 20, 2014 @ 4:52am
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
Showing 1-7 of 7 comments
< >
MorningLightMountain Apr 20, 2014 @ 4:58am 
It's not clear what you've highlighted or why you have done so.
Morris Traveller Apr 20, 2014 @ 5:27am 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN Apr 20, 2014 @ 6:08am 
That didnt work eithei
[KL] Master Dan [StormCats] Apr 20, 2014 @ 6:26am 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Last edited by [KL] Master Dan [StormCats]; Apr 20, 2014 @ 6:26am
michael2000HUN Apr 20, 2014 @ 10:31am 
i could not find my problem from them :(
Morris Traveller Apr 20, 2014 @ 12:20pm 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN Apr 20, 2014 @ 2:17pm 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
Showing 1-7 of 7 comments
< >
Per page: 15 30 50
Date Posted: Apr 20, 2014 @ 4:52am
Posts: 7